# SDR DLL14981054

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1739D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1237
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Deck
- Part number: LS13112
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE HORIZ PRESSURE DECK PANEL WAS FOUND TWO CRACKS, ONE APPROX 1 LONG AT RBL 102 JUST AFT OF FS378.  THE SECOND IS APPROX 0.5 LONG AT THE SAME FRAME CUTOUT.  REPAIRED PER ERA 331636-14.
